Free Shipping + Returns on every single order!

    Generic Allegra | Allergy Relief | Fexofenadine HCl 180 mg | 100 Count
    Generic Allegra | Allergy Relief | Fexofenadine HCl 180 mg | 100 Count
    Generic Allegra | Allergy Relief | Fexofenadine HCl 180 mg | 100 Count
    Generic Allegra | Allergy Relief | Fexofenadine HCl 180 mg | 100 Count
    Generic Allegra | Allergy Relief | Fexofenadine HCl 180 mg | 100 Count
    Generic Allegra | Allergy Relief | Fexofenadine HCl 180 mg | 100 Count
    Generic Allegra | Allergy Relief | Fexofenadine HCl 180 mg | 100 Count

    Generic Allegra | Allergy Relief | Fexofenadine HCl 180 mg | 100 Count

    Welmate

    Regular price $19.95 $15.95 Sale

    Purchase Options
    Delivery Frequency
    - +
    • Welmate Allergy Relief | Fexofenadine HCl 180mg | 100 Count Bottle
    • Compare to the Active Ingredient in Allegra Allergy 24 Hour Tablets
    • Relieves indoor and outdoor allergic reactions such as sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
    • Non-drowsy 24-hour Allergy Relief | Gluten-free
    • Proudly Made in the USA


    Formulated with active ingredient fexofenadine, Welmate Allergy Relief's prescription-strength antihistamine provides 24-hour support for watery eyes, sneezing, runny nose, itchy throat and other symptoms of indoor and outdoor allergies. Additionally, you can take a single pill every day to help relieve reactions caused by pet dander, hay fever, pollen, ragweed, dust mites, and other particles that may cause irritation. Stock up on Welmate Allergy Relief's 24-hour non-drowsy tablets to keep you up and running!

    Formulated with active ingredient fexofenadine, Welmate Allergy Relief's prescription-strength antihistamine provides 24-hour support for watery eyes, sneezing, runny nose, itchy throat and other symptoms of indoor and outdoor allergies. Additionally, you can take a single pill every day to help relieve reactions caused by pet dander, hay fever, pollen, ragweed, dust mites, and other particles that may cause irritation. Stock up on Welmate Allergy Relief's 24-hour non-drowsy tablets to keep you up and running!

    FEXOFENADINE HYDROCHLORIDE 180 mg/1

    ANHYDROUS LACTOSE SILICON DIOXIDE STARCH, CORN CROSCARMELLOSE SODIUM HYPROMELLOSE, UNSPECIFIED LACTOSE MONOHYDRATE POLYETHYLENE GLYCOL, UNSPECIFIED CORN FERRIC OXIDE RED STEARIC ACID TITANIUM DIOXIDE FERRIC OXIDE YELLOW

    WARNINGS: Do Not Use if you ever had an allergic reaction to this product or any of its ingredients. Stop use and ask a doctor if an allergic reaction to this product occurs. Seek medical help right away.

    Formulated with active ingredient fexofenadine, Welmate Allergy Relief's prescription-strength antihistamine provides 24-hour support for watery eyes, sneezing, runny nose, itchy throat and other symptoms of indoor and outdoor allergies. Additionally, you can take a single pill every day to help relieve reactions caused by pet dander, hay fever, pollen, ragweed, dust mites, and other particles that may cause irritation. Stock up on Welmate Allergy Relief's 24-hour non-drowsy tablets to keep you up and running!

    FEXOFENADINE HYDROCHLORIDE 180 mg/1

    ANHYDROUS LACTOSE SILICON DIOXIDE STARCH, CORN CROSCARMELLOSE SODIUM HYPROMELLOSE, UNSPECIFIED LACTOSE MONOHYDRATE POLYETHYLENE GLYCOL, UNSPECIFIED CORN FERRIC OXIDE RED STEARIC ACID TITANIUM DIOXIDE FERRIC OXIDE YELLOW

    WARNINGS: Do Not Use if you ever had an allergic reaction to this product or any of its ingredients. Stop use and ask a doctor if an allergic reaction to this product occurs. Seek medical help right away.

    Reviews